Article citationsMore>>

A.Awoke, Y.N. Reddy: “The Method of Asymptotic Inner Boundary Condition for Singular Perturbation Problems”, J. Appl. Math. & Informatics Vol. 29(2011), No. 3 - 4, pp. 937 - 948

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top